Alert archive / South Carolina / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 64, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 24, 2024, 7:23 PM EDT for Fairfield County, Kershaw County, Richland County, South Carolina. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2024, 7:23 PM EDT (23:23 UTC)
- Expired
- May 24, 2024, 8:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, SC, Kershaw County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 29 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:34 PM EDT | HAIL 0.25 | 5 N Sesquicentennial Sp, SC | Report from mPING: Pea (0.25 in.). |
| May 24, 7:41 PM EDT | TSTM WND DMG | 2 Wsw Blythewood, SC | Richland County Sheriffs Office reported downed power lines at the intersection of Muller Road. and Blythewood Road. Time estimated by radar. |
| May 24, 7:51 PM EDT | TSTM WND DMG | 2 Wsw Blythewood, SC | Corrects previous tstm wnd dmg report from 2 WSW Blythewood. Richland County Sheriffs Office reported downed power lines at the intersection of Muller Road. and Blythewood Road. Time estimated by radar. |
| May 24, 8:00 PM EDT | TSTM WND DMG | 3 S Blythewood, SC | SCDPS website reported a tree in roadway on Community Road. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
836 WUUS52 KCAE 242323 SVRCAE SCC039-055-079-250015- /O.NEW.KCAE.SV.W.0064.240524T2323Z-240525T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Columbia SC 723 PM EDT Fri May 24 2024 The National Weather Service in Columbia has issued a * Severe Thunderstorm Warning for... Southeastern Fairfield County in central South Carolina... Northwestern Richland County in central South Carolina... Southwestern Kershaw County in central South Carolina... * Until 815 PM EDT. * At 723 PM EDT, a severe thunderstorm was located 7 miles northwest of Killian, or 10 miles southwest of Springdale, moving southeast at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and powerlines. * Locations impacted include... Columbia, Dentsville, Fairfield County Airport, Sesquicentennial State Park, Lake Carolina, Villages at Sandhill, Elgin, Killian, Woodfield, Blythewood, Upper Richland Fire Station, Rion, Smallwood, and Cedar Creek Fire Station. This includes the following highways... Interstate 20 in South Carolina between mile markers 75 and 83. Interstate 77 between mile markers 16 and 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3420 8126 3436 8119 3423 8075 3403 8084 TIME...MOT...LOC 2323Z 295DEG 17KT 3421 8105 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CJR
2 follow-up statements
707 WWUS52 KCAE 242342 SVSCAE Severe Weather Statement National Weather Service Columbia SC 742 PM EDT Fri May 24 2024 SCC039-055-079-250015- /O.CON.KCAE.SV.W.0064.000000T0000Z-240525T0015Z/ Fairfield SC-Richland SC-Kershaw SC- 742 PM EDT Fri May 24 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTHEASTERN FAIRFIELD...NORTH CENTRAL RICHLAND AND SOUTHWESTERN KERSHAW COUNTIES... At 741 PM EDT, a severe thunderstorm was located near Killian, or 7 miles north of Dentsville, moving southeast at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and powerlines. Locations impacted include... Columbia, Dentsville, Sesquicentennial State Park, Lake Carolina, Elgin, Killian, Villages at Sandhill, Woodfield, Blythewood, Smallwood, Cedar Creek Fire Station, and Upper Richland Fire Station. This includes the following highways... Interstate 20 in South Carolina between mile markers 74 and 83. Interstate 77 between mile markers 16 and 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3423 8075 3403 8084 3416 8117 3433 8107 TIME...MOT...LOC 2341Z 293DEG 12KT 3418 8098 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CJR
725 WWUS52 KCAE 242357 SVSCAE Severe Weather Statement National Weather Service Columbia SC 757 PM EDT Fri May 24 2024 SCC039-055-079-250015- /O.CON.KCAE.SV.W.0064.000000T0000Z-240525T0015Z/ Fairfield SC-Richland SC-Kershaw SC- 757 PM EDT Fri May 24 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTHEASTERN FAIRFIELD...NORTH CENTRAL RICHLAND AND SOUTHWESTERN KERSHAW COUNTIES... At 756 PM EDT, a severe thunderstorm was located over Lake Carolina, or near Dentsville, moving southeast at 20 mph. Richland County dispatch reports downed powerlines from these storms. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Law enforcement. IMPACT...Expect damage to trees and powerlines. Locations impacted include... Columbia, Dentsville, Sesquicentennial State Park, Lake Carolina, Elgin, Killian, Villages at Sandhill, Woodfield, Blythewood, Smallwood, Cedar Creek Fire Station, and Upper Richland Fire Station. This includes the following highways... Interstate 20 in South Carolina between mile markers 74 and 83. Interstate 77 between mile markers 16 and 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3423 8075 3403 8084 3416 8117 3433 8107 TIME...MOT...LOC 2356Z 295DEG 17KT 3415 8090 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CJR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:45 PM EDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 24, 2:45 PM EDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Columbia SC 245 PM EDT Fri May 24 2024 .SYNOPSIS... A frontal boundary will approach the region Friday and is expected to stall near the area resulting in chances of showers and thunderstorms through the weekend. Another more organized system is expected to be crossing the eastern US Monday and Tuesday with additional chances for thunderstorms. Drier weather is expected to return Wednesday. && .NEAR TERM /THROUGH TONIGHT/... A very low amplitude 500 mb shortwave continues to approach the area this afternoon with some scattered thunderstorms developing across central GA as of 18z. The primary axis of highest instability still remains to the west of forecast area, with generally between 1500- 2000 j/kg across the CSRA, falling to around 1000 j/kg in the Midlands. HREF members generally were too slow with convective initiation and are a bit too cool on temps and dew points, so slightly higher instability across the area has been realized this afternoon. While the HRRR and company were too slow with initiation, their depiction of thunderstorm propagation and further development seems very reasonable, spreading east into the CSRA between 20z and 00z. Convective coverage will likely increase across the entire area throughout the evening but the severe threat still will remain isolated in nature, so no surprise SPC continued the Marginal risk across the area; shear remains very weak despite the shortwave aloft and instability is borderline, with only minimal mid-level dry air. HREF members generally continue shower and elevated thunderstorm activity overnight thanks to moisture convergence with PWAT's over 1.6" and modest instability between 500-1000 j/kg MU CAPE. So PoPs remain elevated overnight but the severe threat will be limited. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Saturday and Saturday Night: An upper shortwave trough over the region early in the day is expected to slide eastward and deepen as it moves over the coast. Behind it, northwest flow aloft is forecast to bring in slightly drier air; however, PWATs are anticipated to remain above 1.5" through much of the afternoon and evening as latest guidance indicates the drier air arrives a bit slower than previous model runs. Upper ridging is also forecast to begin building over the region, in general, but shortwave energy moving through the main pattern should be enough to kick off a round of isolated to scattered thunderstorms. There remains some question on how much coverage we'll see because of a general lack of triggering mechanism in the area. The potential for severe weather remains on the lower side, but strong winds would be the main threat with any stronger cells. Sunday and Sunday Night: The upper level ridging continues to strengthen over the region as southerly low-level flow becomes more established. As a result, moisture begins to increase again through the day and temperatures rise to the lower to mid 90s, causing heat indices to approach, or even exceed, 100F in the afternoon. Isolated to widely scattered showers and storms are again possible, though it may be difficult to get much coverage given the ridge overhead and another lack of triggering mechanism. The higher chance of activity remains over the northern portions of the forecast areas. If storms are able to form, there remains potential for them to become strong to severe with winds being the primary threat with the stronger storms. However, the potential for any storms to form has been on a downward trend. && .LONG TERM /MONDAY THROUGH FRIDAY/... An upper trough over the central CONUS is forecast to begin moving towards the region on Monday. An associated frontal boundary is forecast to move through the area, sparking another round of showers and thunderstorms across the forecast area. With cooling heights aloft and a more pronounced triggering mechanism, the potential for severe weather returns for Monday. As it looks now, Monday looks to be the highest chance for severe weather. The trough continues to pass over Tuesday, bringing another round of showers and storms, but the severe threat looks low at this point. Drier air is then expected to move into the region for most of the rest of the period. Rain is thus not anticipated through the forecast period, but there is uncertainty between model guidance. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR conditions generally expected during this forecast period, outside of any shower-storm activity. Convection is developing across central GA currently, slowing moving towards the Augusta terminals. Expecting possible thunderstorm activity to move into those terminals between ~19-21z, so a tempo group for TSRA has been included for those sites. Scattered thunderstorm activity is expected to linger into the evening for AGS and DNL, along with OGB. Confidence is still too low for a TAF mention at CAE and CUB due to the timing and coverage. Shower and storms are also possible for all sites through roughly 08z, but again confidence is too low for explicit TAF mentions but ran with VCSH overnight. Some scattered areas of fog and stratus are possible overnight outside and behind any showers. EXTENDED AVIATION OUTLOOK...Restrictions possible at times through early next week in afternoon and evening showers and thunderstorms. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...None. GA...None. &&
Hazardous weather outlook, May 24, 5:05 AM EDT, 14 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 505 AM EDT Fri May 24 2024 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-250915- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 505 AM EDT Fri May 24 2024 This Hazardous Weather Outlook is for east central Georgia and central South Carolina. .DAY ONE...Today and tonight. Scattered thunderstorms developing today with isolated damaging wind gusts possible in the strongest storms that develop. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 24, 5:19 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Columbia SC
519 PM EDT Fri May 24 2024
SCZ027-030-035-037-041-135-136-242215-
Central Orangeburg SC-Lexington SC-Barnwell SC-Aiken SC-Calhoun SC-
Bamberg SC-Northwestern Orangeburg SC-
519 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of northwestern
Calhoun, northeastern Barnwell, northwestern Bamberg, southeastern
Lexington, east central Aiken and northwestern Orangeburg Counties
through 615 PM EDT...
At 519 PM EDT, Doppler radar was tracking a strong thunderstorm over
Aiken State Park, or 15 miles east of Aiken Mall, moving east at 30
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Williston, Blackville, Aiken State Park, Swansea, Wagener, North,
Springfield, Salley, Neeses, Norway, Perry, Elko, Woodford,
Livingston, Windsor, Cope, Aiken Gopher Tortoise Heritage Preserve,
Perry Airport, and Thor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3335 8155 3365 8163 3377 8103 3337 8098
TIME...MOT...LOC 2119Z 270DEG 24KT 3353 8145
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CJRSpecial weather statement, May 24, 6:14 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Columbia SC
614 PM EDT Fri May 24 2024
GAZ040-SCZ018-242245-
Lincoln GA-McCormick SC-
614 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of central Lincoln and
McCormick Counties through 645 PM EDT...
At 614 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Strom Thurmond, or 16 miles east of Elberton, moving southeast
at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McCormick, Lincolnton, Elijah Clark State Park, Mccormick County
Airport, Lake Strom Thurmond, Bobby Brown State Park, Plum Branch,
Bordeaux, Broad River Campground, Knox Scout Reservation, Double
Branches, Fishing Creek Public Hunting Area, Curry Hill, Chennault,
New Hope, Long Cane Creek Picnic Area, Hickory Knob State Resort
Park, Gill's Point, Hester's Ferry Campground, and Mount Carmel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3398 8261 3396 8257 3402 8259 3407 8253
3408 8248 3406 8245 3406 8233 3397 8230
3402 8224 3398 8221 3398 8215 3397 8214
3370 8231 3384 8258 3387 8258 3386 8260
3387 8261 3398 8265
TIME...MOT...LOC 2214Z 296DEG 32KT 3402 8260
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CJRSpecial weather statement, May 24, 6:18 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Columbia SC
618 PM EDT Fri May 24 2024
GAZ063-242300-
McDuffie GA-
618 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of McDuffie County
through 700 PM EDT...
At 618 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sharon, or 10 miles north of Warrenton, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Thomson, Thomson-McDuffie County Airport, Wrightsboro, Dearing,
Sweetwater Park, McDuffie County Fire Department, Thomson Fire
Department, McDuffie Regional Medical Center, University Hospital
McDuffie, White Oak Campground, Boneville, Ansley Mill, and Amity
Recreation Area.
This includes Interstate 20 in Georgia between mile markers 167 and
178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3361 8264 3361 8263 3364 8261 3363 8258
3365 8258 3364 8256 3366 8251 3364 8246
3365 8243 3363 8244 3359 8241 3355 8244
3353 8239 3349 8240 3343 8235 3340 8235
3340 8255
TIME...MOT...LOC 2218Z 273DEG 16KT 3356 8270
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CJRLocal storm report, May 24, 6:36 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
636 PM EDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM Tstm Wnd Dmg 5 ESE Aiken State Park 33.52N 81.42W
05/24/2024 Aiken SC Law Enforcement
Aiken County Sheriff reported two trees down
in this area. Time estimated by radar.
0451 PM Hail 2 S Murphys Estates 33.57N 81.94W
05/24/2024 U0.25 Inch Aiken SC Public
Report from mPING: Pea (0.25 in.).
0459 PM Hail 2 S Murphys Estates 33.57N 81.93W
05/24/2024 U0.25 Inch Aiken SC Public
Report from mPING: Pea (0.25 in.).
0507 PM Hail 2 SW Murphys Estates 33.59N 81.96W
05/24/2024 M0.75 Inch Edgefield SC Public
Report from mPING: Dime (0.75 in.) Social
media report from the same location reported
pea to dime sized hail and 1 inch of rain in
15 minutes.
0548 PM Tstm Wnd Dmg 1 SSE Springfield 33.48N 81.27W
05/24/2024 Orangeburg SC Dept of Highways
SCDPS website reported a tree on roadway on
SC-3. Time estimated by radar.
&&Special weather statement, May 24, 6:38 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Columbia SC
638 PM EDT Fri May 24 2024
SCZ031-037-135-136-242315-
Central Orangeburg SC-Calhoun SC-Sumter SC-
Northwestern Orangeburg SC-
638 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of central Calhoun,
southwestern Sumter and north central Orangeburg Counties through 715
PM EDT...
At 637 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. Matthews, or 9 miles north of Brookdale, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orangeburg, Brookdale, St. Matthews, Cameron, Creston, Lone Star, and
Wilkinson Heights.
This includes Interstate 26 between mile markers 132 and 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3358 8100 3375 8093 3369 8056 3347 8064
3347 8066 3346 8065 3343 8066
TIME...MOT...LOC 2237Z 288DEG 17KT 3364 8089
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CJRSpecial weather statement, May 24, 6:56 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Columbia SC
656 PM EDT Fri May 24 2024
SCZ021-022-028-242330-
Fairfield SC-Richland SC-Kershaw SC-
656 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of southeastern
Fairfield, north central Richland and west central Kershaw Counties
through 730 PM EDT...
At 655 PM EDT, Doppler radar was tracking a strong thunderstorm near
Killian, or 9 miles southwest of Springdale, moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Columbia, Forest Acres, Dentsville, Woodfield, Sesquicentennial State
Park, Lake Carolina, Villages at Sandhill, Fort Jackson, Killian,
Blythewood, Ridgeway, Upper Richland Fire Station, Smallwood, and
Cedar Creek Fire Station.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 73 and 79.
Interstate 77 between mile markers 15 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3415 8113 3432 8105 3428 8078 3403 8089
TIME...MOT...LOC 2255Z 290DEG 6KT 3421 8101
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CJRThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:14 PM EDT | Severe Thunderstorm Warning | CAE | Aiken | 46 min |
| May 24, 5:19 PM EDT | Special Weather Statement | CAE | Aiken | 56 min |
| May 24, 6:14 PM EDT | Special Weather Statement | CAE | McCormick | 31 min |
| May 24, 6:35 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 55 min |
| May 24, 6:38 PM EDT | Special Weather Statement | CAE | Calhoun | 37 min |
| May 24, 6:56 PM EDT | Special Weather Statement | CAE | Richland | 34 min |
| May 24, 7:43 PM EDT | Special Weather Statement | CAE | Sumter | 32 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.